# SDR DALA2017100807368

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESIVE CORROSION ON THE CUSP WEB RT LOWER & UPPER SURFACES BS 517, RBL 54 TO 60.  REPAIRED IAW SRM 53-00-55-2R-4, FIG 216.
